MENU

You are here

Publications

Export 1558 results:
2013
Giomi L, Bowick MJ, Ma X, M. Marchetti C. Defect annihilation and proliferation in active nematics. SISSA; 2013. Available from: http://hdl.handle.net/1963/6566
Casati M. On deformations of multidimensional Poisson brackets of hydrodynamic type. SISSA; 2013. Available from: http://hdl.handle.net/1963/7235
Lena R. On the desingularization of Kahler orbifolds with constant scalar curvature. 2013 .
Dabrowski L, Dossena G. Dirac operator on spinors and diffeomorphisms. Classical and Quantum Gravity. Volume 30, Issue 1, 7 January 2013, Article number 015006 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7377
Dipierro S, Palatucci G, Valdinoci E. Dislocation dynamics in crystals: a macroscopic theory in a fractional Laplace setting. SISSA; 2013. Available from: http://hdl.handle.net/1963/7124
Iacono G, Altafini C, Torre V. Early phase of plasticity-related gene regulation and SRF dependent transcription in the hippocampus. PloS one. Volume 8, Issue 7, July 2013 : e68078 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7287
Bonacini M. Epitaxially strained elastic films: the case of anisotropic surface energies. ESAIM Control. Optim. Calc. Var. 19 (2013) 167-189 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4268
Balogh F, Merzi D. Equilibrium measures for a class of potentials with discrete rotational symmetries. SISSA; 2013. Available from: http://hdl.handle.net/1963/7230
Berti M, Biasco L, Procesi M. Existence and stability of quasi-periodic solutions for derivative wave equations. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni. 2013 ;24:199-214.
Dipierro S, Palatucci G, Valdinoci E. Existence and symmetry results for a Schrodinger type problem involving the fractional Laplacian. Le Matematiche (Catania), Vol. 68 (2013), no. 1: 201-216. 2013 .
Jevnikar A. An existence result for the mean-field equation on compact surfaces in a doubly supercritical regime. Proceedings of the Royal Society of Edinburgh: Section A Mathematics. 2013 ;143:1021–1045.
Abramovich D, Cadman C, Fantechi B, Wise J. Expanded degenerations and pairs. Communications in Algebra. Volume 41, Issue 6, May 2013, Pages 2346-2386 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7383
Van Goethem N. Fields of bounded deformation for mesoscopic dislocations. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6378
Dal Maso G, Iurlano F. Fracture models as Gamma-limits of damage models. Communications on Pure and Applied Analysis 12 (2013) 1657-1686 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4225
Bruzzo U, Sala F. Framed sheaves on projective stacks. [Internet]. 2013 . Available from: http://urania.sissa.it/xmlui/handle/1963/7438
Koshakji A, Quarteroni A, Rozza G. Free Form Deformation Techniques Applied to 3D Shape Optimization Problems. Communications in Applied and Industrial Mathematics. 2013 .
Bertola M, Cafasso M. The gap probabilities of the tacnode, Pearcey and Airy point processes, their mutual relationship and evaluation. Random Matrices: Theory and Applications [Internet]. 2013 ;02:1350003. Available from: http://www.worldscientific.com/doi/abs/10.1142/S2010326313500032
Fonda A, Garrione M. Generalized Sturm-Liouville boundary conditions for first order differential systems in the plane. Topol. Methods Nonlinear Anal. [Internet]. 2013 ;42:293–325. Available from: https://projecteuclid.org:443/euclid.tmna/1461248981
Catanese F, Lönne M, Perroni F. Genus stabilization for moduli of curves with symmetries. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6509
Bardelloni M, Malchiodi A. An improved geometric inequality via vanishing moments, with applications to singular Liouville equations. Communications in Mathematical Physics 322, nr.2 (2013): 415-452 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6561
Bertola M, Katsevich A, Tovbis A. Inversion formulae for the $\romancosh$-weighted Hilbert transform. Proc. Amer. Math. Soc. [Internet]. 2013 ;141:2703–2718. Available from: http://dx.doi.org/10.1090/S0002-9939-2013-11642-4
Berti M, Biasco L, Procesi M. KAM theory for the Hamiltonian derivative wave equation. Annales Scientifiques de l'Ecole Normale Superieure. 2013 ;46:301-373.
Boscain U, Charlot G, Ghezzi R, Sigalotti M. Lipschitz Classification of Almost-Riemannian Distances on Compact Oriented Surfaces. Journal of Geometric Analysis [Internet]. 2013 ;23:438–455. Available from: https://doi.org/10.1007/s12220-011-9262-4
Cacace S, Chambolle A, DeSimone A, Fedeli L. Macroscopic contact angle and liquid drops on rough solid surfaces via homogenization and numerical simulations. ESAIM: Mathematical Modelling and Numerical Analysis. 2013 ;47:837–858.
Amstutz S, Van Goethem N, Novotny AAndré. Minimal partitions and image classification using a gradient-free perimeter approximation. SISSA; 2013. Available from: http://hdl.handle.net/1963/6976

Pages

Sign in